# SDR 9715352296

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296US
- Make and model: Boeing 727251
- Aircraft serial: 21788
- Engine: Pwa JT8D7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Center Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB, THE CENTER ENGINE OIL QUANTITY INDICATION BEGAN DECREASING.  CREW SHUT DOWN THE CENTER ENGINE AND RETURNED TO MSP AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED OIL TUBE O-RING AND RESERVICED ENGINE OIL LEVEL.  LEAK AND OPERATIONAL CHECK OK.
